Decomposition of p-adic meromorphic functions
Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 51-60.
@article{AMBP_1995__2_1_51_0,
     author = {J.P. B\'ezivin and A. Boutabaa},
     title = {Decomposition of $p$-adic meromorphic functions},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {51--60},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.19},
     zbl = {0835.30034},
     mrnumber = {1342804},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.19/}
}
TY  - JOUR
TI  - Decomposition of $p$-adic meromorphic functions
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 51
EP  - 60
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.19/
UR  - https://zbmath.org/?q=an%3A0835.30034
UR  - https://www.ams.org/mathscinet-getitem?mr=1342804
UR  - https://doi.org/10.5802/ambp.19
DO  - 10.5802/ambp.19
LA  - en
ID  - AMBP_1995__2_1_51_0
ER  - 
%0 Journal Article
%T Decomposition of $p$-adic meromorphic functions
%J Annales Mathématiques Blaise Pascal
%D 1995
%P 51-60
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.19
%R 10.5802/ambp.19
%G en
%F AMBP_1995__2_1_51_0
J.P. Bézivin; A. Boutabaa. Decomposition of $p$-adic meromorphic functions. Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 51-60. doi : 10.5802/ambp.19. https://ambp.centre-mersenne.org/articles/10.5802/ambp.19/

[1] Y. Amice - Les Nombres p-Adiques ; Presses Universitaires de France 1975. | MR: 447195 | Zbl: 0313.12104

[2] W. Bergweiler - An example concerning factorization of rational functions ; Expo. Math. 11 (1993) 281-283. | MR: 1224108 | Zbl: 0780.30022

[3] I.N. Baker et F. Gross - On factorizing entire functions ; Proc. London Math. Soc (3), 18 (1968) 69-76. | MR: 222292 | Zbl: 0159.10002

[4] A. Boutabaa - Théorie de Nevanlinna p-adique ; Manuscripta Math. 367 (1990) 251-269. | MR: 1046988 | Zbl: 0697.30047

[5] A. Boutabaa - Applications de la théorie de Nevanlinna p-adique ; Collectanea Math. 42, 1 (1991) 75-93. | MR: 1181063 | Zbl: 0766.34005

[6] A. Edrei - Meromorphic functions with three radially distributed values ; Trans. Amer. Math. Soc 78 (1955) 276-293. | MR: 67982 | Zbl: 0065.06605

[7] R. Goldstein - Some results on factorization of meromorphic functions ; J. London Math. Soc. (2), 4 (1971) 357-364. | MR: 289776 | Zbl: 0223.30036

[8] F. Gross - On factorization of Meromorphic function ; Trans. Amer. Math. Soc 131 (1968) 215-222. | MR: 220936 | Zbl: 0159.36702

[9] F. Gross - Factorization of méromorphic functions and some open problems ; Lecture Notes in pure and Applied Math. 78 (1982) 51-67. | MR: 450529

[10] Y. Noda - On factorization of entire functions ; Kodai Math. J. 4 (1981) 480-494. | MR: 641366 | Zbl: 0491.30015

[11] M. Ozawa - Factorization of entire functions ; Tohoku Math. J. (27) (1975), 321-336. | MR: 435373 | Zbl: 0314.30003

[12] M. Ozawa - On uniquely factorizing entire functions ; Kodai Math. Sem. Rep; 28 (1977), 342-360 . | MR: 486514 | Zbl: 0374.30024

[13] J.F. Ritt - Prime and composite polynomials ; Trans. Amer. Math. Soc 23 (1922) 51-66 . | JFM: 48.0079.01 | MR: 1501189

[14] C.C. Yang - Progress in Factorization Theory of entire and Meromorphic functions ; Lecture Notes in pure and Applied Math. 78 (1982), 171-192. | MR: 666719 | Zbl: 0572.30022

Cited by Sources: